# SDR AALA202110080847

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 25,755 hours, 10,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EXIT LIGHTS INOPERATIVE AT ROWS 15-17. REPAIRED WIRE AT SEAT 16ABC IAW SDM 33-51-00, OPS CHECK GOOD.
